Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 17, Number 4

All articles in this issue are freely accessible.

On the invariant system of a pair of connexes
O. E. Glenn.
Trans. Amer. Math. Soc. 17 (1916), 405-417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501049
Algebraic properties of self-adjoint systems
Dunham Jackson.
Trans. Amer. Math. Soc. 17 (1916), 418-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501050
On the second derivatives of an extremal-integral with an application to a problem with variable end points
Arnold Dresden.
Trans. Amer. Math. Soc. 17 (1916), 425-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501051
Deformable transformations of Ribaucour
Luther Pfahler Eisenhart.
Trans. Amer. Math. Soc. 17 (1916), 437-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501052
Jacobi’s condition for the problem of Lagrange in the calculus of variations
David M. Smith.
Trans. Amer. Math. Soc. 17 (1916), 459-475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501053
On transcendental numbers
Aubrey J. Kempner.
Trans. Amer. Math. Soc. 17 (1916), 476-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501054
The linear dependence of functions of several variables, and completely integrable systems of homogeneous linear partial differential equations
Gabriel M. Green.
Trans. Amer. Math. Soc. 17 (1916), 483-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501055
On the factorization of expressions of various types
Henry Blumberg.
Trans. Amer. Math. Soc. 17 (1916), 517-544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501056
The formal modular invariant theory of binary quantics
O. E. Glenn.
Trans. Amer. Math. Soc. 17 (1916), 545-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501057